# SDR MDAS092019

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 28236
- Aircraft time: 5,724 hours, 2,806 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Fcc
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON APRIL 16, EXPERIENCED ABORTED TAKEOFF DUE TO FCC INTERMITTENT FAULT. TO/GA DIDN'T SHOW AND FD DISAPPEARED FROM BOTH MONITORS AFTER PUSHED THE AUTO-THROTTLE TO/GA SWITCHES DURING TAKEOFF. THE CREW FOLLOWED QRH AND DECIDED TO ABORT TAKEOFF. IAW AMM 22-11-00, CHECK FOUND NR 1 FCC FAULT. REMOVED NR 1 FCC FOR PIN CLEANING. REINSTALLED IT AND FUNCTIONAL CHECK WAS NORMAL. THE AIRCRAFT WAS RETURNED TO DISPATCH.
